# SDR SWAA2021092406624

- Difficulty date: August 13, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY I/B AFT POST IS CORRODED ; / [01] REPAIRED CORRODED FORWARD LAVATORY INBOARD AFT DOOR POST IAW CMM 25-42-39 PG. 607.03 - 607.06 SECTION 4G; [02] ADDED MORE INFO FOR MEASUREMENTS.; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.; [04] CORRECTED ERROR IN MEASUREMENTS LINE ITEM 19; [05] CORRECTED ERROR IN MEASUREMENTS LINE ITEM 18; [06] VERIFIED ALL MEASUREMENTS; [07] CORRECTED CORROSION LEVEL; [08] CORRECTED CORROSION LEVEL
